# SDR UIEA2022041900315

- Difficulty date: April 20, 2022
- Submitted: April 22, 2022
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 92,212 hours, 23,360 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG #1  I/B   T/R  WITH  SEAL  DAMAGED  LOCATED  AT  INTERNAL  AREA .( PREPARED, CLEANED, AND REPAIRED FIRE RETARDANT SEAL INNER AREA OF ENG. # 1 I/B T/R PER B767-300 AMM 78-31-00-308-072-H00 . )
